Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 16 found articles
 
 
  On some curvature properties of Lemaitre–Tolman–Bondi spacetime
 
 
Title: On some curvature properties of Lemaitre–Tolman–Bondi spacetime
Author: Shaikh, Absos Ali
Ali, Akram
Alkhaldi, Ali H.
Chakraborty, Dhyanesh
Datta, Biswa Ranjan
Appeared in: General relativity and gravitation
Paging: Volume 54 () nr. 1 pages xx
Year: 2022-01-10
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands